# SDR QMLA2025022420024

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N184AM
- Make and model: Bell 407
- Aircraft serial: 54044
- Aircraft time: 6,193 hours, 23,169 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEATER BLOWS SMOKE ( CORRECTIVE ACTION ) PREFORMED DETAILED INSPECTION OF HEATER BLEED AIR SYSTEM. FOUND TRACES OF OIL IN LINES. FLUSHED BLEED AIR LINES. PREFORMED OPERATION CHECK OF HEATER SYSTEM. NO DEFECTS NOTED. AIRCRAFT IS APPROVED FOR RETURN TO SERVICE.
